# SDR SWIA202507030624

- Difficulty date: June 24, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 46,565 hours, 40,401 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN SLN, GOT ANTI-ICE DUCT WARNING, RAN QRH. DIVERTED TO SLN TO AVOID CLOUDS (FLIGHT 5824 - FILED CLOSED)AFTER BRIEF INVESTIGATION WITH FLIGHT CREW, IT WAS REPORTED THE LEFT WING WAS INDICATING RED ANTI ICE DUCT WARNING ON EICAS. INSPECTED LEFT WING THERMAL SENSORS FOUND LEFT WING THERMAL SENSOR S39WK DISCONNECTED FROM TERMINAL LUG TB39WK. RECONNECTED LEFT WING THERMAL SENSOR S39WK AS REQUIRED REF AMM 36-21-07. PREFORMED OPERATIONAL TEST OF THE BLEED-AIR LEAK DETECTION AND WARNING SYSTEM REF AMM  36-21-00 NO FAULTS NOTED OPS CHECKS GOOD AT THIS TIME.
